

Orientation session for the members of the Committee of Permanent Representatives

Monday, 10 March 2025, 09hrs30-13hrs00 (Nairobi Time).

Meeting Format: HYBRID | **Venue:** Conference Room #4 and online on TEAMs

Moderator – Henry Ndede – Governance Affairs Office, United Nations Environment Programme

TIME	PROGRAMME	CONTRIBUTOR/FACILITATOR		
09:30	Opening of the orientation session	H. E. Mr. Firas Khouri, Chair, Committee of Permanent Representatives and Ambassador and Permanent Representative of the Hashemite Kingdom of Jordan to UNEP (5 min)		
09:35	Welcome remarks	Ms. Elizabeth Maruma Mrema, Deputy Executive Director, United Nations Environment Programme (5 min)		
Presentations by UNEP's Divisions and Offices to brief on their main responsibilities				
Presentation materials are available as pre-session documentation on the CPR meeting portal.				
Delegates are encouraged to use the Chat function on the Meeting Link to raise questions.				
Relevant Divisional Directors and Chief Officers to respond to queries in the Chat as needed.				
 Provision has been made for live Q&A of up to 10 minutes for different segments of presentations. 				
09:40	UNEP's Mandate and	Ms. Elizabeth Maruma Mrema, Deputy Executive Director, United Nations		
	its Organizational	Environment Programme (10 min)		
	Structure	Q&A - UNEP's Mandate and Organizational Structure (5 min)		
09:55	Structure and	Mr. Ebrahim Gora, Acting Director, Policy and Programme Division		
	Functions of the Policy	Structure & Functions of PPD (5 min)		
	and Programme	Mr. Ebrahim Gora, Acting Director, Policy and Programme Division (10 min)		
	Division (PPD)	Medium-Term Strategy		
		Programme of Work & Budget		
		Ma. Basamam, Muliaga, Carriay Brasyraman Managamant Officer, DDD (F. rain)		
		Ms. Rosemary Mukasa, Senior Programme Management Officer, PPD (5 min)		
		 UNEA Monitoring and Reporting Portal. Q&A - Policy and Programme Division (10 min) 		
10:25		Ms. Soomi Ro, Director, Corporate Services Division. (10 min)		
10.23		Q&A – Corporate Services Division (10 min)		
10:45		Mr. Martin Krause, Director, Climate Change Division (10 min)		
		Q&A – Climate Change Division (10 min)		
11:05		Ms. Susan Gardner, Director, Ecosystems Division (10 min)		
		Q&A – Ecosystems Division (10 min)		
11:25		Ms. Sheila Aggarwal-Khan, Director, Industry and Economy Division (10 min) Q&A – Industry & Economy Division (10 min)		
11:45		Ms. Patricia Kameri-Mbote, Director, Law Division (10 min)		
		Q&A – Law Division (10 min)		
12:05		Mr. Jian Liu, Director, Early Warning and Assessment Division (10 min)		
		Q&A – Early Warning & Assessment Division (10 min)		
12:25		Mr. Daniel Cooney, Director, Communication Division (10 min) Q&A – Communication Division (10 min)		
12:45		MENTIMETER SESSION (10 min)		
12:55		LUNCH BREAK		



Orientation session for the members of the Committee of Permanent Representatives

Tuesday, 11 March 2025, 14hrs00 - 17hrs30 (Nairobi Time).

Meeting Format: HYBRID | Venue: Conference Room #4 and online on TEAMs

Moderator – Henry Ndede – Governance Affairs Office, United Nations Environment Programme

14:00	UNON Division of Conference Services	Mr. Edmond Oganian, Chief, Division of Conference Services (5 min) Q&A – UNON Conference Services (10 min)
14:15	Office of Chief Scientist	Ms. Andrea Hinwood, Chief Scientist (10 min) Q&A – Office of the Chief Scientist (10 min)
14:35	Office of Chief Digital Officer	Ms. Golestan Sally Radwan, Chief Digital Officer (10 min) Q&A – Office of the Chief Digital Officer (10 min)
14:55	UNEP Evaluation Office	Ms. Janet Wildish, OIC, Director, Evaluation Office, UNEP (10 min) Q&A Evaluation Office (10 min)
15:15	Structure and Functions of Governance Affairs Office, the mandate and role of the UNEA Bureau and the CPR Bureau	 Ms. Radhika Ochalik, Secretary, Governing Bodies, and Director, GAO (10 min) Structure & Functions of GAO UNEA mandate & the role of UNEA Bureau Ms. Aline Umutoni, OIC, Governing Bodies Unit (10 min). Work of the CPR and the role of the CPR Bureau Q&A - Secretariat of Governing Bodies (10 min)
15:45	Civil Society Engagement Major Groups & Stakeholders	Mr. David Ombisi, OIC, Civil Society Unit (10 min) • Major Groups & Stakeholders Q&A – Civil Society Engagement (5 min)
16:00	E-deleGATE	Ms. Carlota Estalella Alba, UNEA Coordinator (5 min PPT & DEMO) Q&A E-deleGATE (5 min)
16:10	UNEA Rules of Procedure	Mr. Stadler Trengove, Principal Legal Advisor, Law Division (10 min) Q&A Mandate of the CPR and Rules of Procedure (10 min)
16:30	UNON Gigiri Master Plan and Renovations	Mr. Jack Howard, Project Manager, Conference Facilities Capital Project UNON (5 min) Q&A – Gigiri Master Plan (5 min)
16:40	Calendar, Structures, and Functions of the UNEP New York Office	Ms. Ligia Noronha, UN Assistant Secretary-General and Head of the New York Office (10 min) Q&A – New York Office (10 min)
17:00	MENTIMETER SESSION (10 min)	
17:10	Closing remarks	H. E. Mr. Firas Khouri, Chair, Committee of Permanent Representatives and Ambassador and Permanent Representative of the Hashemite Kingdom of Jordan to UNEP (5 min)
17:15	Closing remarks	Ms. Elizabeth Maruma Mrema, Deputy Executive Director, United Nations Environment Programme (5 min)
17:20	TEA/COFFEE BREAK	